# SDR 2007UALA04770

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 49,166 hours, 17,207 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 OUTBOARD L/E SLAT HAS DAMAGE.  NR 3 SLAT WAS DAMAGED AND REMOVED AND SENT TO SHOP FOR REPAIR.
